@Article{JCM-22-661, author = {Ma , Changfeng}, title = {Convergence of an Alternating A-$\phi$ Scheme for Quasi-Magnetostatics Eddy Current Problem}, journal = {Journal of Computational Mathematics}, year = {2004}, volume = {22}, number = {5}, pages = {661--670}, abstract = {

We propose in this paper an alternating A-$\phi$ method for the quasi-magnetostatic eddy current problem by means of finite element approximations. Bounds for continuous and discrete error in finite time are given. And it is verified that provided the time step $\tau$ is sufficiently small, the proposed algorithm yields for finite time $T$ an error of $O(h+\tau^{1/2})$ in the $L^2$-norm for the magnetic field $H(= \mu^{-1} \nabla \times A)$, where $h$ is the mesh size, $\mu$ the magnetic permeability.

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8865.html} }